# SDR AALA202407229246

- Difficulty date: July 18, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N103NN
- Make and model: Airbus A321-231
- Aircraft serial: 5884
- Aircraft time: 35,916 hours, 7,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Seat 22c
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING TRANSIT CHECK, FOUND EMERGENCY SEAT LIGHT 22C INOPERATIVE. REPLACED SEAT 22C EMERGENCY EXIT LOCATION LIGHT PER AMM 33-51-18.
